MathSciNet Relay Station
MathSciNet bibliographic data
MR1254147 (95c:41014) 41A05 (41A63)
Narcowich, Francis J.; Ward, Joseph D. Generalized Hermite interpolation via matrix-valued conditionally positive definite functions. Math. Comp. 63 (1994), no. 208, 661–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement